# SDR CALA9801171

- Difficulty date: June 25, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N14209
- Make and model: Boeing 737130
- Aircraft serial: 19206
- Engine: Pwa JT8D7
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Malfunctioned
- Location: Nr 1
- Stage of operation: CL
- Nature of condition: R
- Precautionary procedure: A, E

## Discrepancy

THE NR 1 ENGINE LOST POWER DURING CLIMB-OUT OF EWR AT 1800 FEET.  THE ENGINE WENT TO IDLE POWER.  THE NR 1 ENGINE WAS SHUT DOWN PER FLIGHT MANUAL AND THE AIRCRAFT WAS RETURNED TO EWR WHERE IT LANDED WITHOUT INCIDENT.  THE NR 1 ENGINE WAS REMOVED AND REPLACED.  THE ENGINE IS BEING PLACED IN LONG TERM STORAGE AND NO TEARDOWN IS PLANNED.
